Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Further divisibility properties of the $ q$-tangent numbers


Author: Dominique Foata
Journal: Proc. Amer. Math. Soc. 81 (1981), 143-148
MSC: Primary 05A15
MathSciNet review: 589157
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The $ q$-tangent number $ {T_{2n + 1}}(q)$ is shown to be divisible by $ {(1 + q)^{a(n,1)}}{(1 + {q^2})^{a(n,2)}} \cdots {(1 + {q^n})^{a(n,n)}}$, where the $ a(n,i)$'s are positive integers having the maximal property that $ a(n,1) + a(n,2) + \cdots + a(n,n) = 2n$ whenever $ n$ is a power of 2.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05A15

Retrieve articles in all journals with MSC: 05A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0589157-8
PII: S 0002-9939(1981)0589157-8
Article copyright: © Copyright 1981 American Mathematical Society